# SDR RAAA00E4007

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 52,662 hours, 42,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 40370941
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RAPID LOSS OF PRESSURIZATION EXPERIENCED AT FL190.  EMERGENCY DESCENT ACCOMPLISHED.  OVERWEIGHT LANDING ACCOMPLISHED AT 101800 LBS.  INSPECTED MCD AREA SEAL RETAINER-DOOR FRAME AND SILL WITH NO DISCREPENCIES NOTED.  REPLACED DAMAGED CARGO DOOR SEAL AND OPS CHECK IAW 52-1-1 PG 401-403C ITEM(9). C/W OVERWEIGHT LANDING INSPECTION IAW 42.11.09 ES23.
